Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Pathwise connectivity of the spatial numerical range


Author: Tofik Y. Kuliyev
Journal: Proc. Amer. Math. Soc. 122 (1994), 1173-1174
MSC: Primary 47A12
MathSciNet review: 1211582
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that the spatial numerical range of a given operator on a separable Banach space is pathwise connected.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A12

Retrieve articles in all journals with MSC: 47A12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1211582-1
PII: S 0002-9939(1994)1211582-1
Keywords: Numerical range, duality mapping, pathwise connectivity
Article copyright: © Copyright 1994 American Mathematical Society